No Medication Is Without Side Effects (Video)
October 3, 2011
Posted: April 2013
This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.
I have made many videos concerning Atripla, the medication that I take for HIV. Any medication on the market has side effects, just as Atripla does; but after a few weeks they should subside for the most part. The most important thing to consider if you are thinking about starting medications is what you and your doctor have talked about, and whatever research you have done. I would recommend Atripla to anyone thinking about starting medication.
More From This Resource Center
This article was provided by TheBody.com.
Add Your Comment:
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)
The content on this page is free of advertiser influence and was produced by our editorial team. See our advertising policy.